# SDR DALA2024100809819

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 41,562 hours, 5,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 148144
- Condition: Faulty
- Location: 005
- Part time: 41,518 hours, 5,219 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3322 EPSU (15WL) DOOR 3 CLASS 1 FAULT. SEVERAL EMERGENCY LIGHTS OUT STARTING FROM SEAT ROW 30. CORRECTIVE ACTION: R+R EPSU @ DOOR 3L PER A330 AMM 33-51. R/R BATTERY FOR SAME PER A330 AMM 33-51. ALL EEPLS OPS OK. (6339854)
